Change My Store
Stores you've recently shopped
Here are some stores near
Select a Location
Sorry, it looks like we can’t get your location and you have no recent visits to a Wegmans store.
Other Information: save carton for full directions and warnings; store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.
Active Ingredients: Aspirin (325 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carnauba Wax (May Contain This Ingredient), Corn Starch, Hypromellose, Powdered Cellulose; Triacetin.
Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox of flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: warning: this product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you are allergic to aspirin or any other pain reliever/fever reducer. Ask doctor before use if: stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, or kidney disease; you are taking a diuretic; you have asthma. before use if you are taking a prescription drug for: gout; diabetes; arthritis. Stop use and ask a doctor if: an allergic reaction occurs. Seek medical help right away; you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets worse or lasts more than 10 days; redness or swelling is present; fever lasts more than 3 days; new symptoms occur; ringing in the ears or a loss of hearing occurs. Pregnancy/breast-feeding warning: ask a health professional before use. It is especially important not to use aspirin the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Other warnings: Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
Directions: drink a full glass of water with each dose. Do not use this product if printed safety seal bearing Bayer HealthCare under cap is torn or missing. adults and children 12 years and over: take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours. children under 12 years: consult a doctor.
Prices displayed in Instacart are increased to cover the cost of shopping your order.
You must have at least one item on your Shopping List to use Personal Shopping.